# SDR DL72S982449

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Overwing Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD AND MID OVERWING EMERG LIGHTS INOP.  ALSO, AFT SERVICE DOOR EXIT SIGN INOP, FOUND ON L/O.  REPAIRED WIRE AT AFT SERVICE DOOR EMERG EXIT SIGN.  ALSO, REPLACED PACK.  REPLACED PACK AT MID OVERWING EMERG RACK.  REPLACED RACK AND PACK FOR FWD OVERWING EMERG LIGHT, ALL CKS GOOD.
